MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-25802-E
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "an unknown white foreign object was found inside the tubing at the tip end of the cvc set.Due to surgical needs, the cvc was inserted in the operating room on june 10.On june 11, an x-ray revealed a clear radiopaque area at the tip end of the cvc.After confirmation by the physician, it was verified that this was not a retained guidewire.On june 12, the cvc was removed from the patient, and a further x-ray confirmed a distinct radiopaque segment at the tip end.Upon cutting open the tubing, an unknown white foreign object was found inside one of the lumens." the user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned six photos for analysis.One photo showed the lidstock, two photos showed the cross-sectioned catheter body, and three photos showed x-ray images of the catheter body.The photos showing the cross-section clearly show a white substance in the proximal lumen.The material appears to resemble the plug extrusion and is part of the catheter design.This plug is also visible under x-ray to assist with catheter tip placement.The customer also returned one, 2-lumen cvc catheter.Signs of use in the form of biological material were observed on the sample.It was noted that the catheter body was returned severed, which matches the sample shown in the customer images.Visual analysis on the returned sample did not reveal any obvious defects or anomalies of any kind.Microscopic examination of the proximal skive hole confirmed that the plug extrusion was present as intended.A device history record reviews were performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "catheter tip location should be confirmed according to institutional policy and procedure".The report of a foreign, white material inside the catheter was not confirmed through complaint investigation.Per the returned sample and the customer photos, the white substance inside the proximal skive hole is actually the plug extrusion and is intended for the catheter design.Therefore, based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "an unknown white foreign object was found inside the tubing at the tip end of the cvc set.Due to surgical needs, the cvc was inserted in the operating room on (b)(6).On (b)(6), an x-ray revealed a clear radiopaque area at the tip end of the cvc.After confirmation by the physician, it was verified that this was not a retained guidewire.On june 12, the cvc was removed from the patient, and a further x-ray confirmed a distinct radiopaque segment at the tip end.Upon cutting open the tubing, an unknown white foreign object was found inside one of the lumens." the user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 8 FR X 20 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22436533
Report Number3006425876-2025-00613
Device Sequence Number3163992
Product Code FOZ
UDI-Device Identifier00801902102331
UDI-Public(01)00801902102331(11)240528(17)260430(10)71F24E1022(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberCS-25802-E
Device Lot Number71F24E1022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown